RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Volgin, Artem Vladimirovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:151
Abstract pages:715
Full texts:269
References:109
E-mail:

http://www.mathnet.ru/eng/person75935
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. V. Volgin, “The square root law in the embedding detection problem for Markov chains with unknown matrix of transition probabilities\footnote{The paper is published by the recommendation of the Program Commitee of the CTCrypt'2016 Conference.}”, Diskr. Mat., 29:3 (2017),  24–37  mathnet  elib; Discrete Math. Appl., 29:1 (2019), 59–68  isi  scopus
2. A. V. Volgin, “Improving the rate of convergence in the multidimensional central limit theorem for sums of locally dependent random vectors”, Prikl. Diskr. Mat., 2017, 36,  13–24  mathnet
3. A. V. Volgin, G. V. Kryuchkov, “Characterization of linear transformations defined by Finite Field Hadamard Matrices and circulant matrices”, Prikl. Diskr. Mat. Suppl., 2017, 10,  10–11  mathnet
2016
4. V. G. Mikhailov, A. V. Volgin, “The stability of sets of solutions for systems of equations with random distortions”, Mat. Vopr. Kriptogr., 7:3 (2016),  61–72  mathnet  mathscinet  elib
5. A. V. Volgin, “A criterion for checking the hypothesis about the existence of embeddings into a binary Markov chain”, Prikl. Diskr. Mat. Suppl., 2016, 9,  9–10  mathnet
2014
6. A. V. Volgin, “Asymptotic properties of the set of solutions for the distorted systems of equations”, Prikl. Diskr. Mat. Suppl., 2014, 7,  48–49  mathnet
2013
7. A. V. Volgin, “An improved estimate for the convergence rate in the multidimensional central limit theorem”, Prikl. Diskr. Mat. Suppl., 2013, 6,  11–12  mathnet
2012
8. A. V. Volgin, A. V. Ivanov, “A method for seed recovering in the linear generator over the finite field complicated by mask adding”, Prikl. Diskr. Mat. Suppl., 2012, 5,  39  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019